MSRT Grade (1401) A
Number of Volumes 5
Number of Issues 10
Number of Articles 145
Number of Contributors 264
Article View 113,155
PDF Download 43,973
Number of Submissions 222
Acceptance Rate 50
Time to Accept (Days) 108
Number of Indexing Databases 6
Number of Reviewers 161

AUT Journal of Mathematics and Computing (AJMC) is a peer-reviewed journal that publishes original articles, review articles and short communications in all areas of mathematics, statistics and computer sciences. AJMC seeks and publishes significant, innovative and highest quality research that aim to represent important and latest advances to specialists within each field. This journal has initially been published biannually until 2023, while it is being published quarterly as of 2024.

 This journal is recognized by the Ministry of Science, Research and Technology as a scientific publication. (link)

 This journal is following of Committee on Publication Ethics (COPE) and complies with the highest ethical standards in accordance with ethical laws.

CC BY-NC: This license lets others remix, adapt, and build upon your work non-commercially, and although their new works must also acknowledge you and be non-commercial, they don’t have to license their derivative works on the same terms.

Access to articles from this site is free

This Journal allows the author(s) to hold the copyright without restrictions.

This Journal doesn't have any submission and article processing charges (APCs).

Current Issue: Volume 5, Issue 2, April 2024, Pages 81-187 

Generalized Ricci solitons on homogeneous Siklos space-times

Pages 131-142


Amirhesam Zaeim; Jahangir Cheshmavar; Mohammad ali Musavi

On a group of the form $2^{11}:M_{24}$

Pages 167-193


Vasco Mugala; Dennis Siwila Chikopela; Richard Ng'ambi

Keywords Cloud